Translator Disclaimer
Fall 2004 Hilbert matrix on Bergman spaces
E. Diamantopoulos
Illinois J. Math. 48(3): 1067-1078 (Fall 2004). DOI: 10.1215/ijm/1258131071

Abstract

The Hilbert matrix acts on Bergman spaces by multiplication on Taylor coefficients. We find an upper bound for the norm of the induced operator.

Citation

Download Citation

E. Diamantopoulos. "Hilbert matrix on Bergman spaces." Illinois J. Math. 48 (3) 1067 - 1078, Fall 2004. https://doi.org/10.1215/ijm/1258131071

Information

Published: Fall 2004
First available in Project Euclid: 13 November 2009

zbMATH: 1080.47031
MathSciNet: MR2114270
Digital Object Identifier: 10.1215/ijm/1258131071

Subjects:
Primary: 47B38
Secondary: 30D55, 30D60

Rights: Copyright © 2004 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.48 • No. 3 • Fall 2004
Back to Top